# SDR UOI2014F00000

- Difficulty date: February 13, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N906GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 3008
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 54763863
- Part serial: BD105620
- Condition: Overheated
- Location: Cockpit
- Part time: 15,535 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT.  LT ENG CLUSTER OIL TEMP INSTRUMENT OVERHEAT.
